RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1966, Issue 7, Pages 119–129 (Mi at11140)  

Large Scale Systems

Resources allocation as a time optimal problem

V. N. Burkov

Moscow

Abstract: The problem of limited resources allocation for a complex of jobs from the point of view of optimal control theory is considered. The general statement of the problem is given and a particular case of independent jobs is presented. In this case one is able to obtain efficient solution algorithms for sufficiently general assumptions with respect to the variety of permissible controls $V$ and the functions of speed of carrying out the jobs. The statements of some unsolved problems are given.

Full text: PDF file (2054 kB)

Document Type: Article
UDC: 001.89:519.82
Received: 16.04.1965

Citation: V. N. Burkov, “Resources allocation as a time optimal problem”, Avtomat. i Telemekh., 1966, no. 7, 119–129

Citation in format AMSBIB
\Bibitem{1}
\by V. N. Burkov
\paper Resources allocation as a time optimal problem
\jour Avtomat. i Telemekh.
\yr 1966
\issue 7
\pages 119--129
\mathnet{http://mi.mathnet.ru/at11140}


Linking options:
  • http://mi.mathnet.ru/eng/at11140
  • http://mi.mathnet.ru/eng/at/y1966/i7/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:227
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018